# SDR IXXA100060O

- Difficulty date: December 19, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 102,029 hours, 33,497 cycles
- Engine: Ge CFM56*
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Detector
- Part time: 102,029 hours, 33,497 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE NR 1 ENGINE FIRE WARNING AND BELL FLICKERED MOMENTARILY AT 410, SAT -50, TAT -21, MANIFOLD PRESSURE 32, MANIFOLD AIR TEP 150. THE CREW TESTED FIRE WARNING AND SHORT CIRCUIT WERE NORMAL CONDITION, REMAINED NORMAL REST OF FLIGHT. THEY LANDED IN KSJC WITH NO FURTHER INCIDENT. MX INSPECTED AND FOUND RT PYLON TOP LOOP GROUND STUD LOOSE AND LT FWD LOOP AFT CONNECTOR LOOSE, THEY TIGHTENED BOTH CONNECTION.  OPS CHECK GOOD IAW MM 26-00 70 SERIES, GMM 3.124. ACFT WAS RETURNED TO SERVICE.
